MAUDE Adverse Event Report: INFUTRONIX, LLC NIMBUS II FLEX AMBULATORY INFUSION PUMP; AMBULATORY INFUSION PUMP.

INFUTRONIX, LLC NIMBUS II FLEX AMBULATORY INFUSION PUMP; AMBULATORY INFUSION PUMP.
Model Number NIMBUS II FLEX
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Dhr was reviewed, and the pump passed all previous tests.There are no other complaints on this device.Pump received on 2/20/2024 and tested on 3/8/2024.Due to the abrupt power off reported in the complaint form, this has caused the reportability to be changed to "yes" for the complaint due to the initial complaint code change.Pump was given the initial complaint code of "2pow3: power issue - device powers self off" instead of "1unk1: unknown issue - unknown issue from customer.Mdr report: no".The pump's event log will be pulled and reviewed in order to identify any possible abrupt power off errors.After reviewing the pump's event log, an abrupt power off was found on event line 66, as highlighted by the "log_event_on" code without a "log_event_off" before it, meaning that the pump had to be powered back on without being powered off.See complaint in question for detail.Reported issue of abrupt power was found, device not performing to specification.
 
Event or Problem Description
On 01/31/2024, infutronix received a report that a pump powered off on its own without warning, causing loss of infusion parameters.The infusion cannot resume without causing delay in treatment.No patient harmed.The pump was returned on 2/20/2024 and was tested on 3/8/2024.Detail of the findings are available in section h of this mdr.

Brand Name
NIMBUS II FLEX AMBULATORY INFUSION PUMP
Common Device Name
AMBULATORY INFUSION PUMP.
Manufacturer (Section D)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key18891610
Report Number3011581906-2024-00258
Device Sequence Number7505244
Product Code FRN
UDI-Device Identifier00817170020093
UDI-Public00817170020093
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K153193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberNIMBUS II FLEX
Device Catalogue NumberNIMBUS II FLEX
Device Lot Number190910360
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2024
Initial Report FDA Received Date03/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/10/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown